Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

it's possible it could be hormones. A lot of women's hormones go haywire after surgery, although they normalize again after a few weeks or months. I've read a lot on here about mood swings and screwed up menstrual cycles for the first few weeks/months after surgery. I'm wondering if your acne issue could be related to that, too.

Share this post


Link to post
Share on other sites
Posted (edited)

I agree, it’s likely hormonal. We store a lot of oestrogen in our fat. As we lose weight it’s released into our blood stream. As @catwoman7 mentioned a lot of women experience heavier, more frequent, more painful or prolonged menstrual cycles & other associated effects like mood swings, acne, etc. while they are losing weight. It does pass. The oestrogen boost alleviated all my menopausal symptoms but when I hit goal & had lost most of excess fat they all came back unfortunately. LOL!

Plus it could be a release of toxins in your body from being on a cleaner & reduced diet.

Edited by Arabesque

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • Tunchi71

      3 months later and down 60 lbs......is that good?
      · 1 reply
      1. Tunchi71

        I ended up having the surgery on March 1st.

    • spatty

      June 17th is almost here. Picked up everything I need for my after surgery needs. After work will go home and finish packing a light overnight bag to make sure I don't forget anything. And the final countdown begins. Not nervous at all just looking forward to the call for my arrival time. 
      · 0 replies
      1. This update has no replies.
    • Fredeique2020  »  Catherinetheokay

      I am 19 days post op and I am still struggling to drink the fluids. I am not even able to drink the protein shakes their now nasty to me , I tried the protein bars & it didn’t end well. I have chest pains & I can barely eat. I am weak & my mouth is always dry, and feeling nauseous. Can anyone provide any advise. At least I doing the vitamins. Recently my chest & stomach have a burning sensation. 
      · 1 reply
      1. SamanthaC12

        I had a very difficult time finding protein shakes that tasted okay and didn't make me sick. I ended up drinking FairLife Core Power protein shakes. I love the chocolate (tastes like chocolate milk to me). I like to blend it with some ice and PB2 powder (or real PB) to give the smoothie consistency. I also found that if I put Panera's Turkey Vegetable soup through the blender, I could eat it. I survived off those two things. My chest pains were from the gas, which was incredibly bad and took so much longer than I expected to resolve. I'd definitely stay away from bars or anything solid until you've conquered liquids. I'd love to tell you the dry mouth will get better soon, but it didn't for me for a very long time (months). The plus to that was that I drank a ton of water. The good new is I suspect you are close to the light at the end of the tunnel on this first and hardest part of the journey. It gets SO much easier after this part.

    • Crystalmoon

      I am a week post op and I honestly feel like crap! I keep feeling so nauseous and I can’t get my self to drink a good amount of water. I honestly feel very regretful today. When does it get better? 
      · 1 reply
      1. adventuremomof4

        By the third week you will feel some relief. Don't push yourself too much with quantity that first week. I just made sure to keep sipping and walking which helped me feel better.

    • Crystalmoon

      I honestly haven’t weighed myself since surgery, looking forward to doing it! 
      · 1 reply
      1. AAJamesdycle

        Im happy 6251

  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×